# SDR RAIA00302038

- Difficulty date: February 4, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,883 hours, 23,731 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Part number: C245890002
- Part serial: B30
- Condition: Intermittent
- Part time: 20,903 hours, 23,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5552-STL- LANDING GEAR HANDLE WILL NOT GO TO THE RETRACT POSITION. MAINTENANCE REMOVED AND REPLACED THE L/H MLG UP-LOCK BOX.
